MathSciNet Relay Station
MathSciNet bibliographic data
MR1290727 34C35 (34D05 34K20 54H20)
Mischaikow, Konstantin; Smith, Hal; Thieme, Horst R. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1669–1685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement